Licensed dose...

Discussion in 'Professionally Qualified, RAMC and QARANC' started by Bugly, Jul 4, 2007.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. I've found out that my Consultant Doctor at Hospital has been giving me double the Licensed dose of medication. Would I have a claim against him ?
     
  2. You would only be able to claim against him if was negelience how did you find out also it c depends on what the medication is for the long term effects etc etc.
     
  3. The drug is Zopiclone I'm being given a 15 mg dose and have had for about a year. I found out because my GP has always been against this dose, but it was only a couple of weeks ago that my GP said words to the effect "you really shouldn't be taking this amount it's twice the Licensed dose" and I picked up on the Licensed dose bit. The blurb in the packet says it's a short term drug.

    I feel he has been negligent in not checking the proper dose and letting me take it for so long.
     
  4. Why do you need to make a claim against him? you don't report any serious side effects, why not ask to speak to him instead? F'in claim culture makes me sick.
    Do you think he actually wants to make you ill? perhaps he does his job because he likes people? or used to like people until they questioned his ability without talking to him and just want to see how much money thay can get out of him.
    Goodnight.
     
  5. Looks like you've found the right forum to get that sorted out.
     
  6. If you are going to be successful in any claim you are going to have to prove that the actions of the doctor has caused you some sort loss, be it to health, financil etc etc etc. Like other people have said on here, why claim for sake of making a quick buck? If it is a claim against the MOD then you should be ashamed of yourself for posting something like that here, you may well get awarded £££££ but just have a think about our guys and girls that are doing without vital kit and equipment because a large percentage of the MOD's budget is getting paid out on claims.
     
  7. Have you actually asked the doctor in question about it? Are you concerned for your health, has it turned you into a mong or is it just the £ signs flashing before your eyes?

    Has the treatment done the job?
     
  8. Any claim I may make will NOT be against the MOD. I can show that my health has got worse. If I were to claim AND to win any money, the money would be used to pay for better treatment.

    I get a war pension do you have any idea how hard it is to get one ? do you have any idea how long it took me to decide to go for a war pension ?

    sapper145 you little love, I do hope you are never in the position I'm in, if you were maybe you'd be looking at every option as I am.
     
  9. Obviously I'm a mong with £ signs in my eyes :roll:

    f*ck it I'll slash my wrists instead :)
     
  10. Whilst i dont agree with the way sapper145 frames his reply it does seem as if you took any responsibilty when seeing this consultant to ask basic questions on his diagnosis.

    while your are not expected to have a medical degree in this day and age treatment is rarely done without discussion treatment and medication including dosage together with cause and effect, not to mention that your GP i belive you said 'had a contary opinion of the consultants diagnosis'

    Perhaps you need to look at self responsibility before you look too litigation?
     
  11. Thank you for your concern and advice H_J, obviously I'm a complete mong and a claim was the first thing I thought of instead of the last.
     
  12. To be fair, the quickest of searches on Google gets you to Sanofi-Aventis' site, and they caution against any prescribing of more than 7.5mg daily, and for no longer that 2-3 weeks.

    That said, the easiest way to clear up any confusion (no pun intended) is to just ask the consultant. Easy. Do it now.
     
  13. Sorry, my questions were serious, not taking the pi$$. Have you had serious overdose effects or not? And have you discussed the problem with the prescribing doctor?
     
  14. I'd googled and found that info thanks.

    To put it in my own words; the consulant says "I'm the consultant, I know what I'm f*cking doing how dare you question me" and the GP says "what the f*ck are you doing taking that amount"
     
  15. If that's the case, I would be a little concerned. Your doctor (I take it he's your GP) needs to speak to the consultant and find out exactly why he's prescribing out of licence, and for longer than the manufacturer's suggested timeframe. There may be a medical reason.

    You are, of course, entitled to a second opinion.